MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS XX-SM HINGE PIN; BONE SCREWS AND PINS : KNEE PIN ASSEMBLY

DEPUY ORTHOPAEDICS INC US LPS XX-SM HINGE PIN; BONE SCREWS AND PINS : KNEE PIN ASSEMBLY
Model Number 1987-15-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to pain.Doi: unknown, dor: (b)(6) 2021, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will bereviewed and the investigation will be re-opened as necessary.Device history lot a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
LPS XX-SM HINGE PIN
Common Device Name
BONE SCREWS AND PINS : KNEE PIN ASSEMBLY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS 1818910
700 orthopaedic dr
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13169179
Report Number1818910-2022-00197
Device Sequence Number12095606
Product Code JWH
UDI-Device Identifier10603295078722
UDI-Public10603295078722
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K003182
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1987-15-000
Device Catalogue Number198715000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2021
Supplement Date Received by Manufacturer01/19/2022
Initial Report FDA Received Date01/05/2022
Supplement Report FDA Received Date01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS DISTAL FEM COMP XXSM LT; LPS SEGMENTAL COMPONENT 25MM; LPS SEGMENTAL COMPONENT 25MM; LPS UNIV TIB HIN INS XXSM 12MM; LPS XX-SM HINGE PIN
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown